Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 133, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 16, 2016, 5:03 PM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 16, 2016, 5:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 45 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:17 PM EDT | TSTM WND DMG | 4 Ssw Folkston, GA | DISPATCH REPORTED A TREE DOWN IN THE ROADWAY ON OLD TRADERS HILL ROAD. |
| Jul 16, 5:25 PM EDT | TSTM WND DMG | 1 Wnw Folkston, GA | DISPATCH REPORTED A TREE DOWN ON UNION STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
503
WUUS52 KJAX 162103
SVRJAX
FLC089-GAC039-049-162145-
/O.NEW.KJAX.SV.W.0133.160716T2103Z-160716T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
SOUTHWESTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
NORTHEASTERN CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 545 PM EDT
* AT 503 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLIARD...
MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON AND HOMELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3063 8190 3066 8217 3075 8216 3078 8215
3079 8216 3094 8215 3091 8180
TIME...MOT...LOC 2103Z 191DEG 11KT 3072 8201
HAIL...0.88IN
WIND...60MPH
$$
STRUBLE1 follow-up statement
435
WWUS52 KJAX 162112
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT SAT JUL 16 2016
FLC089-GAC039-049-162145-
/O.CON.KJAX.SV.W.0133.000000T0000Z-160716T2145Z/
NASSAU FL-CAMDEN GA-CHARLTON GA-
512 PM EDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN NASSAU...WEST CENTRAL CAMDEN AND NORTHEASTERN
CHARLTON COUNTIES...
AT 512 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLIARD...
MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HILLIARD...FOLKSTON AND HOMELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3067 8189 3070 8213 3075 8216 3078 8215
3079 8216 3094 8215 3091 8180
TIME...MOT...LOC 2112Z 191DEG 11KT 3075 8200
HAIL...1.00IN
WIND...60MPH
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:10 PM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 16, 1:10 PM EDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 110 PM EDT SAT JUL 16 2016 .NEAR TERM /Through Sunday/... Storms were developing along the east coast and west coast sea breezes, and also across the interior this afternoon. Some storms may become strong to possibly severe, with strong wind gusts, frequent lightning and heavy downpours. Storms should merge across the interior late this afternoon and into the early evening before dissipating with loss of daytime heating. Debris clouds will linger into the overnight hours before clearing. Overnight lows will be in the 70s. Bermuda ridge axis across the middle of the region will lift northward to southeast Georgia on Sunday, providing a light southeasterly steering flow. The east coast sea breeze will push inland a little quicker, with storms pushing into the interior and the western side of the region by the early evening. Locally heavy rainfall and gusty wet downbursts are possible. Near normal to slightly above normal high temperatures are expected, with highs in the low to mid 90s. Heat indices will be in the 102-107F range once again. .SHORT TERM.../Sunday Night Through Tuesday/... Western Atlantic surface high pressure ridge axis will slide from just North of the region Sunday night to near the FL/GA line Monday afternoon, where it will remain nearly stationary through Tuesday. As the ridge slides South a trough of low pressure will move into the Southeastern states. With this pattern the flow will be largely onshore. This will allow the East coast sea breeze to push further inland. Will focus most convection Monday afternoon West of interstate 95. Will again focus convection more inland Tuesday, but the proximity of the trough will also help to enhance convection over SE GA. Temperatures this period will trend near to slightly above normal. && .LONG TERM.../Tuesday Night Through Saturday/... Persistent pattern with surface ridge over Western Atlantic will break down toward the end of the week. Convective focus will be inland early in the period due to onshore flow, then become more broad in coverage with the pattern change. Temperatures are expected to remain at or above normal this period. && .AVIATION... Showers and storms were forming along the east coast sea breeze and also developing across the interior this afternoon. Brief MVFR/IFR conditions are possible for any storms that move near/over the TAF sites into the early evening. VFR conditions forecast overnight with light winds. Patchy ground fog is possible at KVQQ near daybreak. && .MARINE... The evening wind surge is creating southerly winds in the 10-15 knot range tonight. The axis of western Atlantic ridging will extend across the southeast Georgia waters on Sunday. Southerly surface winds Sunday morning will become southeast in the near shore waters during the early afternoon hours as the sea breeze pushes inland. East to southeast winds will prevail over the regional waters Monday and Tuesday. Rip Currents: Low risk. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 96 75 94 / 30 40 20 40 SSI 79 91 80 90 / 20 20 10 20 JAX 74 94 76 93 / 20 40 10 20 SGJ 78 91 77 90 / 20 20 10 10 GNV 71 93 72 93 / 30 50 30 40 OCF 71 94 73 94 / 30 40 30 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Kennedy/Struble/Walker
Hazardous weather outlook, Jul 16, 4:13 AM EDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 413 AM EDT SAT JUL 16 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-171000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 413 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZES AS THEY MOVE INLAND. THE GREATEST COVERAGE IN THUNDERSTORM ACTIVITY WILL FOCUS BETWEEN THE HIGHWAY 301 AND INTERSTATE 75 CORRIDORS AND ACROSS INLAND SOUTHEAST GEORGIA DURING THE AFTERNOON AND EARLY EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE AND WILL BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING...STRONG WIND GUSTS...AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE TO THE NORTH TO NORTHEAST AROUND 10 MPH. THUNDERSTORM ACTIVITY WILL DECREASE IN INTENSITY AND COVERAGE INLAND THIS EVENING. HEAT INDEX VALUES WILL NEAR 105 DEGREES INLAND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED MAINLY INLAND AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE...WITH GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS EXPECTED. ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 16, 3:50 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 PM EDT SAT JUL 16 2016 FLZ032-033-037-162030- CLAY FL-ST. JOHNS FL-PUTNAM FL- 350 PM EDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ST. JOHNS...NORTH CENTRAL PUTNAM AND CENTRAL CLAY COUNTIES UNTIL 430 PM EDT... AT 350 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BOSTWICK...OR 9 MILES NORTH OF PALATKA...MOVING NORTHWEST AT 10 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. LOCATIONS IMPACTED INCLUDE... GREEN COVE SPRINGS...FRUIT COVE...BOSTWICK...PICOLATA... SWITZERLAND AND PENNEY FARMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2969 8167 2991 8199 3012 8164 2979 8153 TIME...MOT...LOC 1950Z 139DEG 10KT 2979 8167 NELSON
Special weather statement, Jul 16, 4:28 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 428 PM EDT SAT JUL 16 2016 GAZ150-163-162115- CLINCH GA-WARE GA- 428 PM EDT SAT JUL 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLINCH AND WEST CENTRAL WARE COUNTIES UNTIL 515 PM EDT... AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HOMERVILLE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... ARGYLE AND MANOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3114 8272 3109 8238 3077 8251 3086 8276 TIME...MOT...LOC 2028Z 203DEG 7KT 3089 8264 STRUBLE
Local storm report, Jul 16, 4:31 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 3 WNW LAKE BUTLER 30.03N 82.39W
07/15/2016 UNION FL TRAINED SPOTTER
SPOTTER REPORTED TREE AND POWERLINES DOWNED OFF OF NW
107TH TRAIL. TIMING ESTIMATED BY RADAR.
&&
KGUILLETSpecial weather statement, Jul 16, 4:47 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT SAT JUL 16 2016
FLZ022-023-162115-
BAKER FL-COLUMBIA FL-
447 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA AND
NORTHWESTERN BAKER COUNTIES UNTIL 515 PM EDT...
AT 447 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TAYLOR...OR 19 MILES SOUTHEAST OF FARGO...MOVING NORTH AT 35 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3060 8268 3057 8222 3054 8224 3049 8221
3036 8225 3034 8253 3059 8270
TIME...MOT...LOC 2047Z 186DEG 33KT 3045 8240
NELSONSpecial weather statement, Jul 16, 4:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT SAT JUL 16 2016
FLZ032-037-162130-
CLAY FL-PUTNAM FL-
452 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUTNAM AND SOUTHEASTERN
CLAY COUNTIES UNTIL 530 PM EDT...
AT 452 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PALATKA...MOVING NORTH AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
PALATKA...EAST PALATKA...BARDIN...SAN MATEO...GEORGE'S LAKE...ORANGE
MILLS...BOSTWICK...FLORAHOME...HOLLISTER AND CARRAWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2955 8175 2978 8199 2990 8161 2984 8158
2960 8156
TIME...MOT...LOC 2052Z 169DEG 13KT 2966 8169
NELSONSpecial weather statement, Jul 16, 4:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT SAT JUL 16 2016
FLZ024-GAZ150-164-165-162145-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-WARE GA-
458 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHWESTERN CAMDEN...SOUTHEASTERN WARE AND CENTRAL CHARLTON COUNTIES
UNTIL 545 PM EDT...
AT 458 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HILLIARD...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...HILLIARD...FOLKSTON...HOMELAND AND KINGS FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3075 8167 3074 8168 3074 8167 3057 8170
3056 8171 3064 8228 3090 8221 3080 8168
3075 8169 3074 8169 3075 8168
TIME...MOT...LOC 2058Z 208DEG 9KT 3069 8192
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:12 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Jul 16, 1:43 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| Jul 16, 2:05 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jul 16, 2:49 PM EDT | Special Weather Statement | JAX | Gilchrist | 26 min |
| Jul 16, 2:56 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jul 16, 2:58 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jul 16, 2:59 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jul 16, 3:05 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Jul 16, 3:11 PM EDT | Special Weather Statement | JAX | Suwannee | 49 min |
| Jul 16, 3:23 PM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Jul 16, 3:47 PM EDT | Special Weather Statement | JAX | Union | 43 min |
| Jul 16, 3:50 PM EDT | Special Weather Statement | JAX | Clay | 40 min |
| Jul 16, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Union | 48 min |
| Jul 16, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 33 min |
| Jul 16, 4:24 PM EDT | Areal Flood Advisory | JAX | Bradford, Union | 96 min |
| Jul 16, 4:47 PM EDT | Special Weather Statement | JAX | Baker | 28 min |
| Jul 16, 4:52 PM EDT | Special Weather Statement | JAX | Putnam | 38 min |
| Jul 16, 4:58 PM EDT | Special Weather Statement | JAX | Nassau | 47 min |
| Jul 16, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jul 16, 5:31 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
| Jul 16, 5:33 PM EDT | Special Weather Statement | JAX | Putnam | 27 min |
| Jul 16, 6:05 PM EDT | Special Weather Statement | JAX | Putnam | 25 min |
| Jul 16, 6:21 PM EDT | Areal Flood Advisory | JAX | Nassau | 84 min |
| Jul 16, 6:36 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Jul 16, 6:57 PM EDT | Special Weather Statement | JAX | Putnam | 33 min |
| Jul 16, 4:28 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 47 min |
| Jul 16, 5:10 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
| Jul 16, 5:30 PM EDT | Special Weather Statement | JAX | Charlton | 30 min |
| Jul 16, 5:36 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware | 39 min |
| Jul 16, 6:14 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 46 min |
| Jul 16, 6:18 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Jul 16, 6:23 PM EDT | Special Weather Statement | JAX | Atkinson | 52 min |
| Jul 16, 6:45 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Jul 16, 7:05 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 40 min |
| Jul 16, 7:20 PM EDT | Special Weather Statement | JAX | Wayne | 25 min |
| Jul 16, 7:38 PM EDT | Special Weather Statement | JAX | Jeff Davis | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.